# SDR FDEA2020071071371

- Difficulty date: June 27, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Chafed
- Location: Bs 1009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUTOUT STATION 1009 LONGERON 40 RIGHT HAND   TO LONGERON 41 RIGHT HAND FOUND CHAFFING. FORWARD CARGO COMPARTMENT DOOR CUTOUT REPAIR CARRIED OUT AT STATION 1009   LONGERON 40 RIGHT HAND TO 41 RIGHT HAND AS PER MD-11 SRM 53-00-15-2R , FIGURE 202   REPAIR 8. INITIAL INSPECTION TO BE CARRIED OUT AT 4000 FLIGHT CYCLES AND REPETITIVE   INSPECTION EVERY 4000 FLIGHT CYCLES AS PER SRM 53-00-15-2R FIGURE 202 REPAIR 8 TABLE   201 REQUIREMENTS. METHOD BY EXTERNAL VISUAL INSPECTION. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
